New Search

Export article
Open Access

Severe Type of Erythema Multiforme (EM major) due to Administration of Anti-PD-1 Antibody Drug

Shoya Yano, Aika Okuno, Fukumi Furukawa
Published: 17 May 2021

Abstract: Immune checkpoint inhibitors can sometimes cause unexpected skin side effects. Special attention should be paid to a severe form of erythema multiforme (EM), toxic epidermal necrolysis and Stevens-Johnson syndrome. We experienced a patient who took 10 weeks from drug discontinuation to the onset of EM major.
Keywords: Antibody / Erythema Multiforme / Johnson / Stevens / side / epidermal / checkpoint

Scifeed alert for new publications

Never miss any articles matching your research from any publisher
  • Get alerts for new papers matching your research
  • Find out the new papers from selected authors
  • Updated daily for 49'000+ journals and 6000+ publishers
  • Define your Scifeed now

Share this article

Click here to see the statistics on "Trends in Immunotherapy" .
Back to Top Top